# SDR SWAA2022010643904

- Difficulty date: November 16, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT LOWER AUXILIARY SILL; BETWEEN S-21L AND-23L AT STA 320  FOUND CORRODED ON ANGLE.  REMOVED EXFOLIATED ANGLE IAW SRM 51-40-02-0G-0.  PERFORMED PENETRANT INSP ON FABRICATED ANGLE IAW SOPM 20-20-02, NO CRACKS NOTED.  NEW ANGLE FABRICATED.   LOCATED AND DRILLED NEW ANGLE IAW SRM 51-40-05-0G-0.   APPLIED ALODINE AND PRIMER IAW SRM 51-20-01-0G-0.  INSTALLED NEW ANGLE IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; AND DWG #141A1180.
